MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT; CATHETER, NEPHROSTOMY
Model Number M0061603300
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf device code a24 captures the reportable investigation results of stent shaft break.One urinary diversion stent was returned for analysis.The reported event of stent shaft break will be confirmed.During the visual, magnification inspection, and wire insertion test, it was found that the stent coil was kinked, and the stent shaft was detached, the part detached did not return.The bending or kinking during or prior to placement could damage the integrity of the stent.According to all information and evidence gathered is possible to conclude that there is evidence of unintended use related with the event reported stent kinked.It is probable that the issue was caused due to the interaction between the guidewire and the stent device as well, such as the handling of the device could have contributed with the complaint event reported.For that reason, this reported complaint is assigned to the as unintended use error cause or contributed to event.Regarding the detachment found in the device it may be related with some other factors such as excessive handling of the device and the technique used by the physician encountered during the procedure that could have possibly affected the device performance and its integrity.This issue should be using the code adverse event related to procedure since the adverse event occurred during the procedure and the device had no influence on the event.Therefore, all compiled information on this investigation determines that the most probable cause is unintended use error cause or contributed to event, since the interaction between the user and device, or sample, caused or contributed to the error.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A device history record (dhr) a ship history review was performed to identify the most probable lots, and a dhr review on the most probable lots did not identify any deviations within manufacturing/service processes that could have contributed to the event.
 
Event or Problem Description
It was reported that during procedure, the inside of the pigtail section was kinked and the guide wire could not pass through.The device was completed with another of the same device and there was no patient injury reported.

Brand Name
PERCUFLEX URINARY DIVERSION STENT
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21860653
Report Number2124215-2025-23163
Device Sequence Number4695878
Product Code LJE
UDI-Device Identifier08714729821144
UDI-Public(01)08714729821144
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K830803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061603300
Device Catalogue Number160-330
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown